# SDR DL72L980045

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Flap
- Component: 6516224101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD FROM OUTBOARD RIB CRACKED, REPAIRED PER M/M 57-54-00.
